1. H. Ansari-Toroghy and S. Keyvani, On the maximal spectrum of a module and zariski topology, Bull. Malays. Math. Sci. Soc., (1) 38 (2015), 303-316.
2. H. Ansari-Toroghy, S. Keyvani, and S. S. Pourmortazavi, Max-weak multiplication modules, Far East Journal of Mathematical Sciences, (1) 66 (2012), 87-96.
3. H. Ansari-Toroghy and R. Ovlyaee-Sarmazdeh, Modules for which the natural map of the maximal spectrum is surjective, Colloq. Math. 2 (2010), 217-227.
4. H. Ansari-Toroghy and R. Ovlyaee-Sarmazdeh, On the prime spectrum of X-injective modules, Comm. Algebra, (7) 38 (2010), 2606-2621.
5. A. Azizi, Weak multiplication modules, Czechoslovak Math. J, (3) 53 (2003), 529-534.
6. I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. D, (1) 17 (1950), 27-42.
7. Z. A. El-Bast and P. F. Smith. Multiplication modules, Comm. Algebra, (4) 16(1988), 755-779.
8. C. P. Lu. Prime submodules of modules, Comment. Math. Univ. St. Pauli, (1) 33 (1984), 61-69.
9. C. P. Lu. Spectra of modules, Comm. Algebra, (10) 23 (1995), 3741-3752.
10. C. P. Lu. Saturations of submodules, Comm. Algebra, (6) 31 (2003), 2655-2673.
11. R. L. McCasland, M. E. Moore, and P. F. Smith. On the spectrum of a module over a commutative ring, Comm. Algebra, (1) 25 (1997), 79-103.
12. R. Ovlyaee-Sarmazde and S. Maleki-Roudposhti. On Max-injective modules, J. Algebra Relat. Topics, (1) 1 (2013), 57-66.
13. A. Parkash and S. Kour. On Cohen's theorem for modules, Indian J. Pure Appl.Math., (3) 52 (2021), 869-871.
14. P. F. Smith. Concerning a theorem of I. S. Cohen, Analele stiinti ce ale Universitatii Ovidius Constanta, XIth National Conference of Algebra (Constanta,1994), National Conference of Algebra, (1994), 160-167.